MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Restenosis (4576)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis/claudication pain leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with one biomimics 3d (bm3d) stent (5.0 x 80 mm stent) to treat a denovo lesion of the sfa distal third to proximal popliteal in the right leg.A contralateral approach was used and the target lesion was prepared by pre-dilation of the target lesion with a standard balloon percutaneous transluminal angioplasty and post dilated with pta.On the (b)(6) 2022, an event of restenosis of treated vessel (target vessel) was reported from the site.It was reported as "possibly related" to the device and "definitely related" to the procedure.It was also reported as target lesion related.It led to a percutaneous intervention and it involved a target lesion revascularisation and underwent uncomplicated angioplasty of right superficial artery with drug coated balloon and standard balloon angioplasty.The device remains implanted.The patient outcome is reported as "resolved/recovered".The event was reviewed on (b)(6) 2022 and considered possibly related to the device.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on 11-nov-2021.The subject was implanted with one biomimics 3d (bm3d) stent (5.0 x 80mm stent) to treat a denovo lesion of the superficial femoral artery (sfa) distal third to proximal popliteal in the right leg.A contralateral approach was used and the target lesion was prepared by pre-dilation of the target lesion with percutaneous transluminal angioplasty (pta) and post dilated with pta.On the (b)(6) 22, an event of restenosis of treated vessel (target vessel) was reported from the site with a date of onset of (b)(6) 22.It was reported as "possibly related" to the device and "definitely related" to the procedure.It was also reported as target lesion related.On (b)(6) 22, the patient was diagnosed with right extremity claudication (1/2 block).It led to a percutaneous intervention on (b)(6) 22, and it involved a drug coated balloon / drug eluting balloon (dcb/deb) and pta/standard balloon angioplasty of the sfa proximal third to distal third arterial segment.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The device remains implanted.The patient outcome is reported as "resolved/recovered".
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis/claudication pain leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Sections b.3., b.5.And d.10.Have been updated.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention, claudication/leg pain and hematoma are listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The patient was implanted with one biomimics 3d (bm3d) stent (5.0 x 80mm stent) to treat a denovo lesion of the sfa distal third to proximal popliteal in the right leg.A contralateral approach was used and the target lesion was prepared by pre-dilation with percutaneous transluminal angioplasty (pta) and post dilated with pta.On the (b)(6) 2022, an event of restenosis of treated segment (target lesion) was identified by the site.The patient's chart was reviewed by the site on (b)(6) 2022 and it showed that the patient had a target vessel revascularisation (tvr) at an external facility on (b)(6) 2022.They were diagnosed with claudication (1/2 block).It was reported as "possibly related" to the device and "definitely related" to the procedure.It was also reported as target lesion related.It led to a percutaneous intervention on (b)(6) 2022.On the sfa proximal third to distal third and it involved uncomplicated angioplasty with drug coated/eluting balloon (dcb/deb) and pta/standard balloon angioplasty.It was reported as a target lesion/vessel revascularisation (tlr/tvr).In the immediate post-operative period, a soft hematoma was noted in left groin and the patient was admitted overnight for monitoring.They were deemed medically stable for discharge on (b)(6) 2022.The device remains implanted.The patient outcome was reported as "resolved/recovered".The event was reviewed on (b)(6) 2022 and considered possibly related to the device.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key15460719
Report Number3011632150-2022-00088
Device Sequence Number17260370
Product Code NIP
UDI-Device Identifier05391526850411
UDI-Public(01)05391526850411(17)220523(11)201022(10)0000056144
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2022
Device Model Number142122-05
Device Catalogue Number142122-05
Device Lot Number0000056144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer11/18/2022
06/27/2023
Initial Report FDA Received Date09/21/2022
Supplement Report FDA Received Date12/13/2022
07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL (PLAVIX); XARELTO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityHispanic